# SDR ABXA000268

- Difficulty date: May 11, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 62,010 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 39120601
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HORIZONTAL STAB CENTER SECTION ATTACH POINT FITTING CORRODED.  REPLACED ATTACH FITTING IAW DC9 SRM 51-30-5.
